# SDR AALA20001412

- Difficulty date: August 26, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 953 - AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED SCHRAEDER VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
